# SDR UALA2012022001024

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Shim
- Condition: Migrated
- Location: Lws 404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT RIB NR 9, STR 18L, WS 404, SHIM HAD MIGRATED.  ACCOMPLISHED PERMANENT REPAIR 85625  REPLACED DISCREPANT FASTENER AND MIGRATED SHIM.  REMOVED SEALANT TO ACCESS SHIM AND FOUND ADDITIONAL MIGRATION.  TRIMMED SHIM AND DETERMINED DIMENSIONS.  FABRICATED AND INSTALLED SOLID SHIM.
